Conformal Geometry and Dynamics

ISSN 1088-4173



Triviality of fibers for Misiurewicz parameters in the exponential family

Author: Anna Miriam Benini
Journal: Conform. Geom. Dyn. 15 (2011), 133-151
MSC (2010): Primary 37F10, 37F20, 37F45
Published electronically: September 20, 2011
MathSciNet review: 2833476
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the family of holomorphic maps $ e^z+c$ and show that fibers of postsingularly finite parameters are trivial. This can be considered as the first and simplest class of non-escaping parameters for which we can obtain results about triviality of fibers in the exponential family.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 37F10, 37F20, 37F45

Retrieve articles in all journals with MSC (2010): 37F10, 37F20, 37F45

Additional Information

Anna Miriam Benini
Affiliation: Department of Mathematics, Stony Brook University, Building 5-116, Stony Brook, New York 11794

Received by editor(s): September 9, 2009
Received by editor(s) in revised form: March 15, 2010, May 17, 2010, September 29, 2010, October 14, 2010, October 19, 2010, and May 5, 2011
Published electronically: September 20, 2011
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.